Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Dark, solid stool, loss of appetite, tummy feels strange, vomiting, have flu. What is happening?

Our daughter is 4 and 1/2. In the past 8 months she has had 3 times (that I know of). First day tan color solid stool. little to no appetite and her telling me her belly doesn't feel good. Day 2: still no appetite and her telling me belly hurt, running stool and throwing up in the evening. Day 3 normal. The first time it happened flu was going around our house.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

She seems to be having recurrent episodes of diarrhea.

See that she does not have this by taking certain preventive measures.

Do not allow her to have out side food.

See that the water she is consuming is filtered.

See that no flies etc contaminate the food.

If the symptoms persist and recur please consult your doctor for a physical examination and investigations if required.

Hope this helps.
Take care.

Answered: Fri, 22 Mar 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor